will prednisone and imuran interfere with hormone replacement therapy?
I have been diagnosed with stage 1-2 autoimmune hepititis. I have been on 30mg of prednisone and 50mg of imuran for 2 weeks. The goal is to reduce the prednisone until I am eventually only on imuran I had a complete hysterectomy several years ago, now using a .075 vivelle dot estrogen patch and a very low dose testerone patch for libido. The last few days I have been experiencing night sweats and hot flashes during the day. I have never had this before taking the pred. & imuran. everything was working good with the patches. I also am experiencing heart palpitations and hypertension. I hope to go to 20 mg of prednisone this week
I have AIH and have been treated for 1 year. I was started on pred and Imuran, now I'm on Imuran alone. While taking pred my blood pressure went up also my glucose level and I got night sweats and hot flashes. My last day of pred was Nov 1 and since then, my blood pressure is back to normal, so is my glucose and no more night sweats. I think pred is probably the drug causing the symptoms you mentioned.
There are only a couple of us with AIH here. There is a good forum with only AIH at Autoimmunehepatitis.co.uk and if you have yahoo there is a email support group Autoimmune_Hepatiti***@****.
I have found these to be very helpful and you will find out you are not alone. There is a very good chance that someone will have an answer for you. If I can help you let me know.
Hope things are going well for you. Are you going to start treatment for AIH? I'm feeling much better since my RA put me on Prevacid Napra Pac. Have not had a blood test since Feb, will have one in 3 weeks. So I hope my LFT are still OK.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.